MAUDE Adverse Event Report: Roche Diagnostics Uric Acid ver.2; Uric acid test system

Roche Diagnostics Uric Acid ver.2; Uric acid test system
Catalog Number 03183807190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2026
Type of Reportable Event Malfunction

Brand Name
Uric Acid ver.2
Common Device Name
Uric acid test system
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50675833
Report Number1823260-2026-03672
Device Sequence Number20122561
Product Code KNK
UDI-Device Identifier04015630919154
UDI-Public04015630919154
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183807190
Device Lot Number94316701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexMale